Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 857480, 4 pages
http://dx.doi.org/10.1155/2014/857480
Research Article

On Positive Solutions for the Rational Difference Equation Systems , and

Department of Mathematics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 3 June 2014; Revised 24 July 2014; Accepted 6 August 2014; Published 29 October 2014

Academic Editor: Dang Dinh Hai

Copyright © 2014 Hui-li Ma and Hui Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Y. Ozban, “On the positive solutions of the system of rational difference equations, xn+1=1/yn-k,yn+1=yn/xn-myn-m-k,” Journal of Mathematical Analysis and Applications, vol. 323, pp. 26–32, 2006. View at Google Scholar
  2. A. S. Kurbanlı, C. Çinar, and İ. Yalçinkaya, “On the behavior of positive solutions of the system of rational difference equations xn+1=xn-1/ynxn-1+1,yn+1=yn-1/xnyn-1+1,” Mathematical and Computer Modelling, vol. 53, pp. 1261–1267, 2011. View at Google Scholar
  3. C. Çinar, “On the positive solutions of the difference equation system xn+1=1/yn,yn+1=yn/xn-1yn-1,” Applied Mathematics and Computation, vol. 158, pp. 303–305, 2004. View at Google Scholar
  4. A. Y. Ozban, “On the system of rational difference equations xn+1=a/yn-3, yn+1=byn-3/xn-qyn-q,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 833–837, 2007. View at Google Scholar
  5. X. Yang, “On the system of rational difference equations xn=A+yn-1/xn-pyn-q, yn=A+xn-1/xn-ryn-s,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 305–311, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Yang, Y. Liu, and S. Bai, “On the system of high order rational difference equations xn=a/yn-p,yn=byn-p/xn-qyn-q,” Applied Mathematics and Computation, vol. 171, pp. 853–856, 2005. View at Publisher · View at Google Scholar